Posted by: Worried | 2009-03-10

Very High testosterone level

Hi Doc
I am 36 no kids and according to my Gynae a very high testosterone level. I have not menstruated the last 4 months and that is why I went to him. My endometriosis is back once again (after 6 laparoscopy) and I have a cyst of 2 cm. The one ovary is " attached"  to the top of my womb and the other one at the back. He subscribed medication to enable me to menstruate and after that I need to go for a H.S.G ex-ray (I' m very scared of it as I' ve Google it and it seems like a very painful procedure). I do not know what to expect after that as my Gynae does not tell me anything. He just said that we will take it day by day but I' m a highly strung person and would like to know what could be happening next.
1. What would you recommend to your patients after this procedure?
2. What is the course of high testosterone levels?
3. Will it increase wait gain?
4. Will I still be able to have kids?
Sorry for the unnecessary questions but I' m worried and very confused


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

1. I presume that you are wanting to have children. The HSG is to see if there is tubal blockage. What happens next really depends on what is found.
2. In the setting you describe, the commonest cause would be PCOS. Google this for more information.
3. PCOS is also associated with weight gain.
4. You will probably need treatment in order to conceive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.